vol.16 (2008) No. 1

M. Akram
Fuzzy Lie ideals of Lie algebras with interval-valued membership functions, pp. 1-12

A. Ali and J. Slaney
Counting loops with the inverse property, pp. 13-16

I. I. Deriyenko
On middle translations of finite quasigroups, pp. 17-24

N. C. Fiala
Semigroup, monoid and group models of groupoid identities, pp. 25-29

T. Foguel
Direct product of quasigroups and generalized diagonal subquasigroup, pp. 31-36

T. G. Jaiyéolà and J. O. Adéníran
Algebraic properties of some varieties of central loops, pp. 37-54

D. S. Krotov, V. N. Potapov and P. V. Sokolova
On reconstructing reducible n-ary quasigroups and switching subquasigroups, pp. 55-67

Q. Musthaq and M. Inam
Left almost semigroups defined by a free algebra, pp. 69-76

M. A. Nasr-Azadan and M. M. Zahedi
Quasi union hyper K-algebras, pp. 77-88

M. A. Nasr-Azadan and M. M. Zahedi
A note on a union hyper K-algebras, pp. 89-96

B. V. Novikov
On decomposition of Moufang groupoids, pp. 97-101

T. A. Rice
Greedy quasigroups, pp. 103-118

vol.16 (2008) No. 2

M. Akram
Redefined fuzzy Lie subalgebras, pp. 119-132

M. Akram and W. A. Dudek
Generalized fuzzy subquasigroups, pp. 133-146

R. E. Atani and S. E. Atani
Secondary representation of semimodules over a commutative semiring, pp. 147-154

L. A. Beklaryan
Groups homeomorphisms: topological characteristics,
invariant measures and classification, pp. 155-174

R. A. Borzooei and M. Bakhshi
Fuzzy regular congruence relations on hyper BCK-algebras, pp. 175-186

I. I. Deriyenko and W. A. Dudek
On prolongations of quasigroups, pp. 187-198

K. Hila
On fuzzy relations and fuzzy quotient Gamma-groups, pp. 199-206

A. Khan, Y. B. Jun and M. Shabir
Fuzzy ideals in ordered semigroups I, pp. 207-220

Q. Mushtaq and N. Siddiqui
The action of G22 on PL(Fp), pp. 221-228

T. Roodbari, L. Torkzadeh and M. M. Zahedi
Simple hyper K-algebras, pp. 229-238

M. Shabir and M. Bano
Prime bi-ideals in ternary semigroups, pp. 239-256